# SDR ENHA0510

- Difficulty date: March 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N78GA
- Make and model: Piper PA-31-350
- Aircraft serial: 318352030
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: ALU8521R
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR NOT CHARGING.
